# SDR AALA202408166513

- Difficulty date: June 25, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 71,704 hours, 33,653 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: D53133228201
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK CENTER WINDSHIELD FRAMING RIGHT HAND CONTINUITY FITTING BETWEEN FR 1 AND FR 4 AT Y0 REQUIRES REPLACEMENT DUE TO THE MAJOR REPAIIR BEING ACCOMPLISHED PER EA 355317. REPLACED CONTINUITY FITTING PER EA 355317.
